# SDR SWIA202157729

- Difficulty date: April 18, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 41,565 hours, 36,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 621.00 INTERCOSTAL CONNECTING TO Z-MEMBER AT STR 14R CRACKED. (CRJ-200 SRM 53-61-17 ITEM #50)     (FILED CLOSED)      REMOVED AND REPLACED FRAME 621.00 INTERCOSTAL CONNECTING TO Z-MEMBER AT STR 14R IN REF TO SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY FOR A MAJOR REPAIR. INITIATED FORM M337.
